Have been taking Valtrex & Zovirax since May (Valtrex 500 Twice a day in May then switched to Zovirax 400 twice daily Jun to this date) There is stomach upset (not exactly pain) few time a day starting a month ago. Stopped medication and the stomach upset went away. However the rash then comes back. Took Zovirax 400 again for 5 days rash subsided but stomach upset returns. What should be done?.View Thread
Had herpes ob 5/29. Took Valtrex 500g twice per day for 1 month. Sswitched to Zovirax 200g 5 times per day for two weeks. No improvement so took Zovirax 400g 3 times each dayfor 2 weeks. Situation remains more or less the same. Is there any other medication? Appears that there are new drugs coming out for Aids from time to time but not for herpes (although Aids is much more complicated)View Thread
Confirmed as a H-carrier for many years. Average outbreak 2-3 times a year until last year. Symptoms also different. Previously, it was typical herpes symptom (itching, pain, blister, etc). and returned to normnal after 5-6 days of Zovirax treatment.. However, systoms become redness on the head, no itching or pain. Redness stays for one to three months despite taking Valtrex 500g twice or three times a day. Also this redness usually appears 3 to 4 days after sexual activity (occasionaly without sexual activity). Therefore not sure whether it is yeast or herpes. Doctor always said it is herpes. Think his decision is based on past record and did not bother to further investigate the caseView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.